# SDR AALA202505056927

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 40,409 hours, 17,318 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Condition: Jammed
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAPS JAMMED BELOW 5 DEGREES. AIRCRAFT PERFOMRED A GO AROUND AND EMERGENCY LANDED SAFELY AT STX. ACCOMPLISHED FCEU BITE, PER FIM 27-51-00 FOUND FAULT 27-52261 ACCOMPLISHED FIM 27-51-00-810-832. NO DAMAGE NOTED FLAP OPERATION NORMAL, PER AMM 27-51-00. PERFORMED BITE CHECK, SYSTEM CHECK GOOD.
